# SDR FDEA201102130553

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53779699200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT FR 28 BETWEEN SEAT TRACK 2R AND 3R, HAS 1" IN LONG CRACK ON T-CHORD.  REMOVED THE DAMAGED SECTION FROM FLOORBEAM AT FR 28 BETWEEN SEAT TRACK 2R AND 3R IAW SRM 53-10-15, STEP 2 PG 394, NDT CHECK COMPLIED WITH IAW NTM 51-10-08, NO CRACK NOTED.  REPAIRED FLOORBEAM IAW SRM 53-10-15, FIG 212 BY   ADDING A REPAIR ANGLE AND FILLER SCHEME.
